# SDR 2007UALA02775

- Difficulty date: July 21, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 52,465 hours, 17,707 cycles
- Engine: Pwa PW2037
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire
- Condition: Burned
- Location: Aft Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ACFT RTBL WITH DOOR 3L AFT LAVATORY BURNING ODOR DUE TO A BURNED WIRE.  09-14-07   ON TROUBLESHOOTING FOUND TOILET TANK FILL LINE SHUTOFF VALVE CONNECTOR HAS BURNED WIRES.  CAPPED WIRES & TIED BACK.  CONNECTOR SECURED AT AREA FOR RE-USE.  LAVATORY TO SERVICE FROM INSIDE OR MANUALLY OPEN SHUTOFF VALVE FOR SERVICING.
